# SDR FDEA201801200126

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 45,567 hours, 27,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B360300000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD FLOOR PANEL 231CF HAS EDGE DAMAGE. FABRICATED A NEW FLOOR PANEL IAW SRZ 25-005.   MAJOR REPAIR
